Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 84, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 7, 2014, 2:18 AM PST. It took effect at Nov 7, 2014, 9:09 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2014, 2:18 AM PST (10:18 UTC)
- In effect from
- Nov 7, 2014, 9:09 AM PST
- Expired
- Nov 8, 2014, 3:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
440 WHUS76 KEKA 071018 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 AM PST FRI NOV 7 2014 PZZ470-071830- /O.NEW.KEKA.SC.Y.0084.141107T2000Z-141108T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 218 AM PST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM PST SATURDAY. * WINDS...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-071830- /O.CON.KEKA.SI.Y.0002.141107T2200Z-141108T1500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 AM PST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 AM PST SATURDAY... * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
679 WHUS76 KEKA 071709 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 AM PST FRI NOV 7 2014 PZZ475-080115- /O.EXB.KEKA.SC.Y.0084.141107T1709Z-141108T1100Z/ /O.CAN.KEKA.SI.Y.0002.141107T2200Z-141108T1500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 909 AM PST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...N 2 TO 3 FT AT 4 SECONDS AND NW 8 FT AT 11 SECONDS. COMBINED SEAS AROUND 9 FT...OCCASIONALLY 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-080115- /O.EXT.KEKA.SC.Y.0084.141107T1709Z-141108T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 909 AM PST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...N 2 TO 3 FT AT 4 SECONDS AND NW 8 FT AT 11 SECONDS. COMBINED SEAS AROUND 9 FT...OCCASIONALLY 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
251 WHUS76 KEKA 072236 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PST FRI NOV 7 2014 PZZ470-080645- /O.CON.KEKA.SC.Y.0084.000000T0000Z-141108T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 PM PST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 2 TO 3 FT AT 4 SECONDS AND W 9 FT AT 11 SECONDS. COMBINED SEAS AROUND 10 FT WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-080645- /O.CON.KEKA.SC.Y.0084.000000T0000Z-141108T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 2 TO 3 FT AT 4 SECONDS AND W 9 FT AT 11 SECONDS. COMBINED SEAS AROUND 10 FT WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
447 WHUS76 KEKA 080457 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 PM PST FRI NOV 7 2014 PZZ470-081100- /O.CON.KEKA.SC.Y.0084.000000T0000Z-141108T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 857 PM PST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 2 TO 3 FT AT 4 SECONDS AND W 9 FT AT 11 SECONDS. COMBINED SEAS AROUND 10 FT WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-081100- /O.CON.KEKA.SC.Y.0084.000000T0000Z-141108T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 PM PST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 2 TO 3 FT AT 4 SECONDS AND W 9 FT AT 11 SECONDS. COMBINED SEAS AROUND 10 FT WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
741 WHUS76 KEKA 081127 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 327 AM PST SAT NOV 8 2014 PZZ470-081930- /O.EXP.KEKA.SC.Y.0084.000000T0000Z-141108T1100Z/ /O.NEW.KEKA.SC.Y.0085.141109T0800Z-141111T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 327 AM PST SAT NOV 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST MONDAY. * WINDS...N WINDS INCREASING TO 15 TO 25 KT TONIGHT. * WAVES...NW TO N BUILDING TO 5 TO 7 FT AT 7 SECONDS BY SUNDAY NIGHT WITH W SWELL BUILDING 5 TO 7 FT AT 15 SECONDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-081930- /O.EXP.KEKA.SC.Y.0084.000000T0000Z-141108T1100Z/ /O.NEW.KEKA.SC.Y.0085.141108T2300Z-141111T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 327 AM PST SAT NOV 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM PST MONDAY. * WINDS...N WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. * WAVES...NW TO N BUILDING TO 6 TO 8 FT AT 8 SECONDS BY TONIGHT WITH W SWELL BUILDING 5 TO 7 FT AT 15 SECONDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 2:44 PM PST, 11 hours 34 minutes earlier.
Area forecast discussion, Nov 6, 2:44 PM PST, 11 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PST THU NOV 6 2014
.SYNOPSIS...A WEAK FRONT WILL MOVE THROUGH NORTHWEST CALIFORNIA
TONIGHT WITH RAIN MAINLY NORTH OF MENDOCINO COUNTY. A WARMING AND
DRYING TREND WILL BEGIN ON FRIDAY AS A STRONG RIDGE OF HIGH
PRESSURE BUILDS OVER THE WEST COAST FOR THE WEEKEND AND INTO EARLY
NEXT WEEK.
&&
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...A NE-SW ORIENTATED
FRONT IS GRADAULLY MOVING EAST ABOUT 8 MPH AND WILL EXIT NORTHWEST
CALIFORNIA LATE TONIGHT. RAINFALL AMOUNTS HAVE BEEN UP TO ALMOST
HALF AN INCH IN DEL NORTE COUNTY TO ABOUT A TENTH OF AN INCH IN
CENTRAL HUMBOLDT COUNTY AS OF 2PM. A RIDGE WILL BUILD BEHIND THE
FRONT STARTING FRIDAY AND CONTINUING THROUGH THE WEEKEND WITH
CLEARING SKIES. WITH THIS LIGHT RAIN, LATE NIGHT AND MORNING FOG
WILL DEVELOP IN VALLEYS BUT CLEAR OUT BY LATE MORNING. ELSEWHERE
IT WILL BE MOSTLY SUNNY WITH AFTERNOON TEMPERATURES BACK INTO THE
UPPER 60S AND 70S ACROSS INTERIOR VALLEYS. HOWEVER OVERNIGHT LOWS
WILL REMAIN QUITE COLD WITH COLD AIR SINKING INTO VALLEY LOCATIONS
BENEATH STRONG LOW LEVEL INVERSIONS. THE COOP MOS GUIDANCE
INDICATES TEMPERATURES MAY FALL INTO THE MIDDLE TO UPPER 30S IN
NORTHEASTERN MENDOCINO AND TRINITY COUNTY VALLEYS EACH NIGHT THIS
WEEKEND INTO EARLY NEXT WEEK. STILL NOT ANTICIPATING WIDESPREAD
FROST BUT THIS WILL NEED TO BE MONITORED CLOSELY CONSIDERING A
FREEZE STILL HAS NOT YET OCCURRED ACROSS THESE AREAS. DEAN/RPA
.LONG TERM (MONDAY THROUGH THURSDAY)...LIMITED CHANGES TO THE
ONGOING FORECAST. THERE REMAINS CONSIDERABLE UNCERTAINTY IN THE LONG
TERM FORECAST. A GENERAL LONGWAVE RIDGE WILL REMAIN IN PLACE OVER
THE WESTERN UNITED STATES, BUT THE 12Z ECMWF CONTINUES TO INDICATE
THAT AN UPPER LOW MAY ATTEMPT TO CUT INTO THE RIDGE ALLOWING SOME
INCREASING CHANCES FOR SHOWERS OVER NORTHWEST CALIFORNIA TUESDAY
INTO THURSDAY. HAVE KEPT SLIGHT RAIN CHANCES AND MORE CLOUD COVER
FROM TUESDAY TO THURSDAY, BUT THERE IS VERY LITTLE CONFIDENCE IN
THIS FORECAST. PULLED BACK THE POPS A HAIR FOR THE AFTERNOON PACKAGE
TO MAINTAIN GOOD COORDINATION WITH NEIGHBORING OFFICES. OTHERWISE,
THERE IS THE POTENTIAL FOR STRATUS TO INCREASE ALONG THE COAST
MONDAY INTO TUESDAY WHICH MAY BRING SOME DRIZZLE TO COASTAL
LOCATIONS. RPA/BFG
&&
.AVIATION...A WEAKENING COLD FRONT IS OVER NORTHWEST CA AND WILL
GRADUALLY MOVE EAST OUT THE AREA BY EARLY FRIDAY MORNING. IFR CIGS
AND VSBYS WITH THE FRONT AND RAIN TONIGHT FROM GARBERVILLE TO ABOUT
WILLOW CREEK LINE AND FURTHER NORTH. WITH THE MOISTURE, AND CLEARING
SKIES, LIFR VSBYS IN FOG WILL DEVELOP IN INLAND VALLEYS, SUCH AS THE
EEL, TRININTY AND KLAMATH AND COASTAL VALLEYS NORTH OF THE CAPE
LATE TONIGHT BUT CLEAR BY LATE FRI MORNING. DEAN
&&
.MARINE...MODELS ARE IN GOOD AGREEMENT THAT A RIDGE WILL BUILD OVER
THE WEST COAST FRIDAY INTO THE WEEKEND. THIS WILL CAUSE A THERMAL
TROUGH TO DEVELOP ACROSS INTERIOR CALIFORNIA, BRINGING INCREASED
NORTHERLY WINDS FRIDAY INTO THE WEEKEND. HIGHEST WINDS WILL BE IN
THE OUTER WATERS SOUTH OF CAPE MENDOCINO. ISSUED A SC.Y FOR ZONE 475
TO REFLECT THIS. WAVE MODELS ARE STARTING TO SHOW LOW HEIGHT AND
VERY LONG PERIOD WAVES BEING GENERATED BY THE THE EXTRATROPICAL
REMAINS OF NURI AT THE SAME TIME THAT THE NEXT FRONT BRINGS
SOUTHERLY WIND AND WAVES TO THE LOCAL WATERS. THESE WILL COMBINE
WITH WAVES FROM OTHER SOURCE REGIONS TO PRODUCE COMPLEX WAVE
CONDITIONS. NICOLINI
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM FRIDAY TO 7 AM PST
SATURDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 6, 3:41 AM PST, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 341 AM PST THU NOV 6 2014 CAZ001>004-076-071145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 341 AM PST THU NOV 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.